# SDR ASAA2023110846077

- Difficulty date: November 8, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N990AK
- Make and model: Boeing 737-9
- Aircraft serial: 67424
- Aircraft time: 506 hours, 154 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 707223652
- Part serial: CUC29439
- Condition: Faulty
- Location: Apu
- Part time: 233 hours, 350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT CODE 49-31161 "FCU RESOLVER CIRCUIT SHOWS SHORT" FOUND WHILE PERFORMING T/C 05-020-01. GROUNDED - YES. (RESOLVED ON W/O: 1977120 TASKCARD: N/R-00001 ) REMOVED AND REPLACED APU FCU PER AMM 49-31-11NO LEAKS NOTED.PERFORMED APU BITEPER AMM 49-61-00NO EXISTING FAULTS FOUND.THIS CLEARS MEL 49-11-01MAINTENANCE PROCEDURES REVERSEDPLACARD REMOVED.
